# SDR 2024F00290

- Difficulty date: November 14, 2024
- Submitted: November 18, 2024
- Operation: General aviation
- Make and model: Zlin
- Aircraft serial: SBDY00000872
- Aircraft time: 320 hours, 2,146 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 00536000
- Condition: Cracked
- Location: Zone 200
- Part time: 320 hours, 2,146 cycles
- Component: Y
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOWARD BULKHEAD CRACK BEYOND LIMITS
